# SDR AALA20180810004

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,194 hours, 27,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 991556233
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1338 BULKHEAD VERTICAL STIFFENER AT STRINGER 1L CRACKED IN THE RADIUS.  REPLACED REPAIR DOUBLER IAW SRM 53-01-00-001 - FIGURE 2, SHEET 4 AND 53-10-00-15.
